Complex Hyperbolic Triangle Groups of Type $[m,m,0;3,3,2]$



Povall, Sam and Pratoussevitch, Anna ORCID: 0000-0003-2248-6382
(2019) Complex Hyperbolic Triangle Groups of Type $[m,m,0;3,3,2]$. Conformal Geometry and Dynamics 24 (2020), 51-67.

[img] Text
sam-ultra-12-02-2020.pdf - Accepted Version

Download (350kB) | Preview

Abstract

In this paper we study discreteness of complex hyperbolic triangle groups of type $[m,m,0;3,3,2]$, i.e. groups of isometries of the complex hyperbolic plane generated by three complex reflections of orders $3,3,2$ in complex geodesics with pairwise distances $m,m,0$. For fixed $m,$ the parameter space of such groups is of real dimension one. We determine intervals in this parameter space that correspond to discrete and to non-discrete triangle groups.

Item Type: Article
Additional Information: 18 pages, 3 figures
Uncontrolled Keywords: math.GT, math.GT
Depositing User: Symplectic Admin
Date Deposited: 02 Mar 2020 15:21
Last Modified: 09 Jan 2021 02:23
DOI: 10.1090/ecgd/348
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3076494